# SDR SWAA950598

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND ALL EMERGENCY EXIT LIGHTS INOP.  REPLACED FWD FLOOR TRACK BATTERY HOUSING,  AFT FLOOR TRACK BATTERY PACK, AFT SERVICE DOOR PORTABLE LIGHT ASSEMBLY, RELAMPED FLOOR TRACK LIGHTS AND EXIT SIGNS PER BOEING M/M.
